Serial and nonserial sign-and-rank statistics. Asymptotic representation and asymptotic normality

M. Hallin, C. Vermandele, B.J.M. Werker

Research output: Contribution to journalArticleScientificpeer-review

220 Downloads (Pure)
Original languageEnglish
Pages (from-to)254-289
JournalThe Annals of Statistics
Volume34
Issue number1
Publication statusPublished - 2006

Cite this

@article{343e49a245274c03b247958d4adda80f,
title = "Serial and nonserial sign-and-rank statistics. Asymptotic representation and asymptotic normality",
author = "M. Hallin and C. Vermandele and B.J.M. Werker",
note = "DP 2003-23",
year = "2006",
language = "English",
volume = "34",
pages = "254--289",
journal = "The Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

Serial and nonserial sign-and-rank statistics. Asymptotic representation and asymptotic normality. / Hallin, M.; Vermandele, C.; Werker, B.J.M.

In: The Annals of Statistics, Vol. 34, No. 1, 2006, p. 254-289.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Serial and nonserial sign-and-rank statistics. Asymptotic representation and asymptotic normality

AU - Hallin, M.

AU - Vermandele, C.

AU - Werker, B.J.M.

N1 - DP 2003-23

PY - 2006

Y1 - 2006

M3 - Article

VL - 34

SP - 254

EP - 289

JO - The Annals of Statistics

JF - The Annals of Statistics

SN - 0090-5364

IS - 1

ER -